| Model Number |
86446 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
01/31/2022
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, intra-operatively, the cuff of the device was ruptured while the patient was asleep after intubation.The tube cuff was deflated and had to be replaced to continue the case.There was no patient harm.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.